# SDR SWIA20240727

- Difficulty date: July 27, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM HAS SIGNS OF CORROSION AT FS581. EVALUATED CORROSION AT RBL9 FS. 581.FOUND TO BE WITHIN LIMITS IAW REO 670-53-31-921 AND AMM 53-00-49. APPLIED ALODINE, PRIMER AND TOPCOAT IAW CRJ700 SRM 51-21-11, SRM 51-25-06 AND SRM 51-25-16. REINSTALLED SEAT TRACK AT RBL 9 FS.565 RO FS. 677 IAW CRJ700 SRM 51-41-02. APPLIED CIC IAW SRM 51-21-11.
